MAUDE Adverse Event Report: MEDTRONIC XOMED, INC. NIM TRIVANTAGE; STIMULATOR, NERVE

MEDTRONIC XOMED, INC. NIM TRIVANTAGE; STIMULATOR, NERVE
Model Number 8229708
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a thyroidectomy, the nerve integrity monitor's (nim) return electrodes kept moving from a functioning to nonfunctioning status.Laterality of the return electrodes also kept showing this variance.Electrodes were checked and in good placement (subcutaneous tissue of chest).A second machine was brought to the room and used and the same errors replicated on this machine.Surgeon unable to use stim for nerve check.

Brand Name
NIM TRIVANTAGE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED, INC.
6743 southpoint drive north
jacksonville FL 32216
MDR Report Key11991089
Report Number11991089
Device Sequence Number4305755
Product Code ETN
UDI-Device Identifier00643169782600
UDI-Public(01)00643169782600(17)230916(10)0218500470
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/26/2021
Report Date (Section F) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229708
Device Catalogue Number8229708
Device Lot Number0218500470
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/26/2021